Maximum angle condition for n-dimensional simplicial elements

Antti Hannukainen, Sergey Korotov, Michal Křížek*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

3 Citations (Scopus)

Abstract

In this paper the Synge maximum angle condition for planar triangulations is generalized for higher-dimensional simplicial partitions. In addition, optimal interpolation properties are presented for linear simplicial elements which can degenerate in certain ways.

Original languageEnglish
Title of host publicationNumerical Mathematics and Advanced Applications ENUMATH 2017
EditorsFlorin Adrian Radu, Kundan Kumar, Inga Berre, Jan Martin Nordbotten, Iuliu Sorin Pop
Pages769-775
Number of pages7
DOIs
Publication statusPublished - 1 Jan 2019
MoE publication typeA4 Article in a conference publication
EventEuropean Conference on Numerical Mathematics and Advanced Applications - Voss, Norway
Duration: 25 Sep 201729 Sep 2017

Publication series

NameLecture Notes in Computational Science and Engineering
PublisherSpringer
Volume126
ISSN (Print)1439-7358

Conference

ConferenceEuropean Conference on Numerical Mathematics and Advanced Applications
Abbreviated titleENUMATH
CountryNorway
CityVoss
Period25/09/201729/09/2017

Fingerprint Dive into the research topics of 'Maximum angle condition for n-dimensional simplicial elements'. Together they form a unique fingerprint.

  • Cite this

    Hannukainen, A., Korotov, S., & Křížek, M. (2019). Maximum angle condition for n-dimensional simplicial elements. In F. A. Radu, K. Kumar, I. Berre, J. M. Nordbotten, & I. S. Pop (Eds.), Numerical Mathematics and Advanced Applications ENUMATH 2017 (pp. 769-775). (Lecture Notes in Computational Science and Engineering; Vol. 126). https://doi.org/10.1007/978-3-319-96415-7_72